Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 171, NWS Twin Cities, MN

June 21, 2007Goodhue County, Minnesota; Pepin County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 21, 2007, 1:39 AM CDT for Goodhue County, Minnesota; Pepin County, Wisconsin. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2007, 1:39 AM CDT (06:39 UTC)
Expired
Jun 21, 2007, 2:45 AM CDT
In force
66 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

Counties Goodhue County, MN, Pepin County, WI

The radar

The Minneapolis radar (KMPX), 98 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 2:00 AM CDTHAIL 1.25Red Wing, MN
Jun 21, 2:00 AM CDTHAIL 1.75Red Wing, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 6.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
551 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
2355 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 210639
SVRMPX
MNC049-WIC091-210745-
/O.NEW.KMPX.SV.W.0171.070621T0639Z-070621T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
139 AM CDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
  PEPIN COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 245 AM CDT

* AT 134 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES SOUTH OF RED     
  WING...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FRONTENAC...
  STOCKHOLM...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4462 9265 4453 9273 4439 9243 4445 9243
      4445 9225 4442 9210 4449 9215 4453 9232
      4457 9248

$$
5 follow-up statements
000 
WWUS53 KMPX 210652
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
152 AM CDT THU JUN 21 2007

MNC049-WIC091-210745-
/O.CON.KMPX.SV.W.0171.000000T0000Z-070621T0745Z/
GOODHUE MN-PEPIN WI-
152 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR PEPIN AND GOODHUE COUNTIES...

AT 147 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE 
THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 60 MPH 
WINDS.  THIS STORM WAS LOCATED 4 MILES WEST OF FRONTENAC...OR ABOUT 
OVER BAY CITY...AND MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE FRONTENAC...STOCKHOLM AND
PEPIN.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4457 9246 4448 9251 4442 9243 4445 9243
      4445 9225 4442 9210 4445 9207 4449 9215
      4451 9223 4454 9232

$$
000 
WWUS53 KMPX 210709
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
208 AM CDT THU JUN 21 2007

MNC049-WIC091-210745-
/O.CON.KMPX.SV.W.0171.000000T0000Z-070621T0745Z/
GOODHUE MN-PEPIN WI-
208 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR PEPIN AND GOODHUE COUNTIES...

AT 204 AM CDT...DOPPLER RADAR INDICATED TWO SEVERE 
THUNDERSTORMS...ONE IN FAR SOUTHWEST PEPIN COUNTY ABOUT 3 MILES 
SOUTHWEST OF THE TOWN OF PEPIN...AND THE OTHER ENTERING FAR 
NORTHWESTERN GOODHUE COUNTY. QUARTER SIZE HAIL AND DAMAGING WINDS OF 
65 MPH ARE POSSIBLE WITH BOTH OF THESE THUNDERSTORMS.

OTHER LOCATIONS IN THE WARNING INCLUDE WASTEDO...HADER...FRONTENAC...
WANAMINGO...GOODHUE...CANNON FALLS...STOCKHOLM AND PEPIN.

THESE ARE DANGEROUS STORMS. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4453 9247 4452 9266 4455 9279 4454 9290
      4451 9292 4451 9304 4447 9304 4428 9286
      4445 9242 4445 9225 4442 9210 4445 9207
      4449 9215 4451 9223 4454 9232

$$
000 
WWUS53 KMPX 210718
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
218 AM CDT THU JUN 21 2007

WIC091-210728-
/O.CAN.KMPX.SV.W.0171.000000T0000Z-070621T0745Z/
PEPIN WI-
218 AM CDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR PEPIN COUNTY IS CANCELLED...

LAT...LON 4427 9282 4438 9256 4455 9279 4454 9290
      4451 9292 4451 9304 4447 9304 4439 9303

$$

MNC049-210745-
/O.CON.KMPX.SV.W.0171.000000T0000Z-070621T0745Z/
GOODHUE MN-
218 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR GOODHUE COUNTY...

AT 216 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE 
THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 60 MPH 
WINDS.  THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF CANNON 
FALLS...OR ABOUT OVER CANNON FALLS...AND MOVING SOUTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE HADER...WANAMINGO...GOODHUE 
AND CANNON FALLS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4427 9282 4438 9256 4455 9279 4454 9290
      4451 9292 4451 9304 4447 9304 4439 9303

$$
000 
WWUS53 KMPX 210736
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
235 AM CDT THU JUN 21 2007

MNC049-210745-
/O.CON.KMPX.SV.W.0171.000000T0000Z-070621T0745Z/
GOODHUE MN-
235 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR GOODHUE COUNTY...

AT 233 AM CDT...HALF DOLLAR SIZE HAIL AND 60 MPH WINDS.  THIS STORM 
WAS LOCATED 7 MILES NORTHEAST OF WASTEDO...OR ABOUT 7 MILES EAST OF 
CANNON FALLS...AND MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE WASTEDO...HADER...WANAMINGO
AND GOODHUE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4425 9279 4440 9255 4451 9249 4455 9271
      4455 9279 4452 9288 4439 9303

$$
000 
WWUS53 KMPX 210739 CCA
SVSMPX

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
235 AM CDT THU JUN 21 2007

MNC049-210745-
/O.COR.KMPX.SV.W.0171.000000T0000Z-070621T0745Z/
GOODHUE MN-
235 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR GOODHUE COUNTY...

AT 233 AM CDT...RADAR INDICATED A SEVERE STORM CAPABLE OF PRODUCING 
HALF DOLLAR SIZE HAIL AND 60 MPH WINDS.  THIS STORM WAS LOCATED 7 
MILES NORTHEAST OF WASTEDO...OR ABOUT 7 MILES EAST OF CANNON 
FALLS...AND MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE WASTEDO...HADER...WANAMINGO
AND GOODHUE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4425 9279 4440 9255 4451 9249 4455 9271
      4455 9279 4452 9288 4439 9303

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:33 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 21, 12:33 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1233 AM CDT THU JUN 21 2007

.AVIATION...
SLOW MOVING FRONTAL BOUNDARY MEANDERING FROM RICE LAKE THROUGH THE
TWIN CITIES TO NEAR REDWOOD FALLS. BOUNDARY WILL BE THE FOCUS FOR
CONVECTION IN THE NEAR TERM WITH A FEW NEW CELLS APPEARING IN THE
LAST HALF HOUR. LOW LEVEL THETA-E ADVECTION REMAINS GOOD OVER
EAST CENTRAL AND SOUTH CENTRAL MN AND WEST CENTRAL WI DURING THE
DAY TOMORROW WITH THE BOUNDARY BECOMING STATIONARY NEARLY WHERE IT
IS NOW. HENCE...MORE CONVECTION.

&&

.PREV DISCUSSION... /ISSUED 735 PM CDT WED JUN 20 2007...UPDATED/

DISCUSSION...

UPDATED ZONES TO ACCOUNT FOR BEST CHANCE OF TSTM DEVELOPMENT
REMAINDER OF EVENING. SEVERE THREAT WILL CONTINUE TO DECREASE
IN COVERAGE AND INTENSITY OVER PORTIONS OF WEST CENTRAL WI AND EAST
CENTRAL MN AS WE HEAD INTO THE 10 PM HOUR. THIS IS IN RESPONSE TO
THE EVACUATION OF A STRONG 250MB DIVERGENCE COUPLET PER THE NAM 40
..COUPLED WITH STORMS MOVING OUT OF BEST ML CAPE AND 0-1KM BULK
SHEAR REGION.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

RAH
Hazardous weather outlook, Jun 20, 8:58 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
858 PM CDT WED JUN 20 2007

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
220200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
858 PM CDT WED JUN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT
THERE REMAINS A RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
CENTRAL AND ALL OF SOUTHERN MINNESOTA...ALONG WITH WEST CENTRAL
WISCONSIN...THROUGH THE REMAINDER OF TONIGHT. THE PRIMARY RISK
WILL BE LARGE HAIL...THOUGH ISOLATED DAMAGING WINDS ARE POSSIBLE.
THOUGH THUNDERSTORMS WILL SHOW A WEAKENING TREND THROUGH THE
REMAINDER OF THE EVENING...SOME REDEVELOPMENT IS POSSIBLE
OVERNIGHT. SOME OF THESE THUNDERSTORMS MAY AGAIN REACH SEVERE
LIMITS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORMS ARE EXPECTED ON THURSDAY AND FRIDAY.
SEVERE STORMS ARE POSSIBLE...WITH THE PRIMARY RISKS ON THURSDAY
APPEARING TO BE LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL
WILL ALSO BE POSSIBLE...ESPECIALLY OVER SOUTHWEST AND SOUTH
CENTRAL MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL CONTINUE THROUGH THE EVENING WHERE
WATCHES REMAIN. SPOTTER ACTIVATION MAY BE REQUIRED AGAIN OVERNIGHT
AND ON THURSDAY.

KAT/MTF

In the hours before

Local storm report, Jun 20, 11:05 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1105 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     HAIL             HASTINGS                44.73N 92.85W
06/20/2007  M0.75 INCH       DAKOTA             MN   TRAINED SPOTTER

&&

SPR
Local storm report, Jun 20, 11:12 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1112 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     HAIL             HASTINGS                44.73N 92.85W
06/20/2007  M1.75 INCH       DAKOTA             MN   TRAINED SPOTTER

&&

SPR
Local storm report, Jun 20, 11:14 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1114 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             1 SW CAMBRIDGE          45.55N 93.24W
06/20/2007  M1.75 INCH       ISANTI             MN   TRAINED SPOTTER

&&

SPR
Local storm report, Jun 21, 12:40 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1240 AM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 AM     FUNNEL CLOUD     HARTLAND                43.80N 93.49W
06/21/2007                   FREEBORN           MN   TRAINED SPOTTER

            WOULD CONTINUE THROUGH 1145 PM AND REACH HALFWAY TO THE
            GROUND.

&&

WFO MPX
Local storm report, Jun 21, 12:40 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1240 AM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     FUNNEL CLOUD     HARTLAND                43.80N 93.49W
06/21/2007                   FREEBORN           MN   TRAINED SPOTTER

            WOULD CONTINUE THROUGH 1145 PM AND REACH HALFWAY TO THE
            GROUND.

&&

WFO MPX
Local storm report, Jun 21, 12:40 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1240 AM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     FUNNEL CLOUD     HARTLAND                43.80N 93.49W
06/20/2007                   FREEBORN           MN   TRAINED SPOTTER

            WOULD CONTINUE THROUGH 1145 PM AND REACH HALFWAY TO THE
            GROUND.

&&

WFO MPX

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:11 PM CDTSevere Thunderstorm WarningMPXCarver49 min
Jun 20, 7:32 PM CDTSevere Thunderstorm WarningMPXDakota, Rice58 min
Jun 20, 7:57 PM CDTSevere Thunderstorm WarningMPXScott48 min
Jun 20, 8:05 PM CDTSevere Thunderstorm WarningMPXLe Sueur55 min
Jun 20, 8:22 PM CDTSevere Thunderstorm WarningMPXSibley38 min
Jun 20, 8:25 PM CDTSevere Thunderstorm WarningMPXRice50 min
Jun 20, 8:27 PM CDTSevere Thunderstorm WarningMPXGoodhue48 min
Jun 20, 8:39 PM CDTSevere Thunderstorm WarningMPXScott36 min
Jun 20, 8:52 PM CDTSevere Thunderstorm WarningMPXLe Sueur53 min
Jun 20, 9:01 PM CDTSevere Thunderstorm WarningMPXSteele59 min
Jun 20, 9:12 PM CDTSevere Thunderstorm WarningMPXRice63 min
Jun 20, 9:20 PM CDTSevere Thunderstorm WarningMPXWashington55 min
Jun 20, 9:35 PM CDTSevere Thunderstorm WarningMPXWaseca55 min
Jun 20, 9:43 PM CDTSevere Thunderstorm WarningMPXLe Sueur32 min
Jun 20, 9:51 PM CDTSevere Thunderstorm WarningMPXDakota, Ramsey24 min
Jun 20, 9:57 PM CDTSevere Thunderstorm WarningMPXSteele33 min
Jun 20, 10:07 PM CDTSevere Thunderstorm WarningMPXWashington23 min
Jun 20, 10:08 PM CDTSevere Thunderstorm WarningMPXLe Sueur37 min
Jun 20, 10:14 PM CDTSevere Thunderstorm WarningMPXRice43 min
Jun 20, 10:16 PM CDTSevere Thunderstorm WarningMPXDakota44 min
Jun 20, 10:28 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca47 min
Jun 20, 10:29 PM CDTSevere Thunderstorm WarningMPXGoodhue46 min
Jun 20, 10:34 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Nicollet56 min
Jun 20, 11:05 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue40 min
Jun 20, 11:22 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca38 min
Jun 20, 11:32 PM CDTTornado WarningMPXFreeborn43 min
Jun 21, 12:49 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue41 min
Jun 21, 1:02 AM CDTSevere Thunderstorm WarningMPXRice28 min
Jun 21, 1:57 AM CDTSevere Thunderstorm WarningMPXSibley48 min
Jun 21, 2:02 AM CDTSevere Thunderstorm WarningMPXDakota28 min
Jun 21, 2:43 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice32 min
Jun 21, 3:29 AM CDTSevere Thunderstorm WarningMPXRice18 min
Jun 21, 3:35 AM CDTSevere Thunderstorm WarningMPXLe Sueur, Waseca40 min
Jun 21, 4:12 AM CDTSevere Thunderstorm WarningMPXSteele, Waseca48 min
Jun 21, 5:46 AM CDTSevere Thunderstorm WarningMPXSteele44 min
Jun 21, 3:15 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet60 min
Jun 21, 3:24 PM CDTSevere Thunderstorm WarningMPXFaribault66 min
Jun 21, 3:37 PM CDTSevere Thunderstorm WarningMPXKandiyohi18 min
Jun 21, 4:05 PM CDTTornado WarningMPXBlue Earth25 min
Jun 21, 4:26 PM CDTSevere Thunderstorm WarningMPXMartin37 min
Jun 21, 4:27 PM CDTSevere Thunderstorm WarningMPXFreeborn63 min
Jun 21, 4:29 PM CDTTornado WarningMPXBlue Earth, Faribault46 min
Jun 21, 4:54 PM CDTSevere Thunderstorm WarningMPXCarver, Scott, Sibley66 min
Jun 21, 5:06 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville39 min
Jun 21, 5:10 PM CDTSevere Thunderstorm WarningMPXWaseca30 min
Jun 21, 5:15 PM CDTSevere Thunderstorm WarningMPXFaribault30 min
Jun 21, 5:26 PM CDTSevere Thunderstorm WarningMPXFreeborn23 min
Jun 21, 5:33 PM CDTSevere Thunderstorm WarningMPXLe Sueur25 min
Jun 21, 5:37 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville53 min
Jun 21, 6:00 PM CDTSevere Thunderstorm WarningMPXSibley60 min
Jun 21, 6:38 PM CDTSevere Thunderstorm WarningMPXNicollet43 min
Jun 21, 6:46 PM CDTSevere Thunderstorm WarningMPXGoodhue29 min
Jun 21, 6:50 PM CDTSevere Thunderstorm WarningMPXBrown25 min
Jun 21, 6:59 PM CDTSevere Thunderstorm WarningMPXBlue Earth61 min
Jun 20, 7:07 PM CDTSevere Thunderstorm WarningMPXPolk38 min
Jun 20, 7:34 PM CDTSevere Thunderstorm WarningMPXChippewa56 min
Jun 20, 7:59 PM CDTSevere Thunderstorm WarningMPXRusk27 min
Jun 20, 10:00 PM CDTSevere Thunderstorm WarningMPXPierce60 min
Jun 20, 10:39 PM CDTSevere Thunderstorm WarningMPXPepin51 min
Jun 20, 10:48 PM CDTSevere Thunderstorm WarningMPXChippewa, Eau Claire57 min
Jun 20, 11:11 PM CDTSevere Thunderstorm WarningMPXPierce49 min
Jun 21, 12:58 AM CDTSevere Thunderstorm WarningMPXPepin17 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2007Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.